MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; Computer, diagnostic, programmable

ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; Computer, diagnostic, programmable
Model Number ENSITE-AMP-02
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure using rf, the coronary sinus catheter could not be visualized resulting in a delay.Rebooting the dws gave communication errors between the amplifier, dws, and field frame connection.Rebooting the amplifier again resulted in a flashing amber status light.Rebooting the dws and amplifier for a 3rd time resolve the issue.The procedure was completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
One ensite x amplifier was received for evaluation.Visual inspection revealed the chassis show signs of wear consistent with use over time.For evaluation purposes the port 3 and port 4 small form-factor pluggable (sfp) were temporarily exchanged.The amplifier was powered on and then the amplifier booted to a solid green ¿ready¿ light emitting diode (led) status.This indicated the amplifier passed the power-on-self-test (post) and then successfully communicated with the test station tracker software.The intra-cardiac (ic) short test was then performed and was successful.A field frame, surflink, electrocardiogram (ecg) simulator, 10 lead ecg cable set, wet lab, patient reference sensors (prs-a single, prs-p triple) tacticath sensor enabled catheter, an advisor hd grid catheter, and an inquiry steerable catheter; were all connected into an navx display workstation (dws) study.The catheters were able to be displayed, and manipulated within the real time study.The field service tool (fst) was then connected, and the amplifier passed post.The field functional test was then performed and identified ampst-033-2b (upper bank loop back) had 2 channel sets out of specifications 150->86, and 168->104.Internal inspection did not reveal any loose connections or unseated cables.Manual testing was performed once removed and re-seated, with successful results.The field functional test for ampst-33-2b, was re-performed with successful results, isolating the condition to a loose connection between the cardiamp board in slot 3 to the record-out flex.The internal connection/fst condition was determined to be an incidental and determined to be not related to the returned symptom.The field reported event was not able to be replicated.Catheter visualization was successful.Based on the information provided to abbott and the investigation performed, the reported event was not able to be confirmed, and the root cause remains undetermined.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key25049900
Report Number2184149-2026-00131
Device Sequence Number9920998
Product Code DQK
UDI-Device Identifier05415067034755
UDI-Public(01)05415067034755(10)9242495
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-AMP-02
Device Catalogue NumberENSITE-AMP-02
Device Lot Number9242495
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown